# SDR SWAA2024101632859

- Difficulty date: August 31, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E DEFLECTION CONTROL RIB I/B ATTACHED ANGLE CRACK<[01] VERIFIED;[02] VERIFIED;[03] REMOVED AND REPLACED LEFT WING T/E DEFLECTION CONTROL RIB I/B ATTACHMENT ANGLE IAW SRM 51-40-02-0G-0 PAR 4.;[04] REJECT ACTION 3: MISSING INSTALLATION DRAWING ON STATEMENT;[05] REMOVED AND REPLACED LEFT WING T/E DEFLECTION CONTROL RIB I/B ATTACHMENT ANGLE IAW SRM 51-40-02-0G-0 AND DWG. 115A6200; REV. B.;[06] VERIFIED CORRECTIVE ACTION 5
